Pages

THE LAW OF LARGE NUMBERS FOR MARTINGALES IN A BANACH SPACE

Abstract:

This paper study some properties of martingales in a Banach space. In this paper, we also study the weak law of large numbers for matingales and we consider in the particular case the max convolution.

Keywords: Banach space,  the conditional probability, the Radon-Nikodym theorem, σ–algebra, measurable.

REFERENCES

[1] George L. Cain. Introduction to General Topology, Addision-Wesley Publishing Company, (1993).

[2] Charterji S.D. Sur I’integrabilite’ de Pettis, Math. Z.; t. 136, pp. 53-58, (1974).

[3] Kazimierz Musial. Martingales of Pettis integrable functions, Lecture notes in mathematics. Volume 794, pp. 324-339, (1980).

[4] N.N. Vakhanhia, V.I. Tarieladze, C. A. Chobanhia. Probability Distributions in Banach spaces (Russian), Nauka, (1985).

 

Click Here To Download Full Article




About the Author

CAO VAN NUOI
Department of mathematics
College of education and training,
University of Danang, Danang city, Vietnam.
Mail: nuoicv@yahoo.com

Most Viewed - All Categories